# SDR SWAA2024070206840

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 49,905 hours, 30,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOUBLER CRACKED AT DOOR CUTOUT<[01] PERFORMED REPAIR AT EGPR DOOR DOUBLER IAW SRM 53-10-15-2R-4 FIGURE 204 REPAIR 4. SEE BARCODE NUMBER TTG8Q00U2Y1K FOR MATERIAL ORDERED.
